# SDR ABXA200905300025

- Difficulty date: May 30, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N712AX
- Make and model: Boeing 767-2J6
- Aircraft serial: 23307
- Aircraft time: 60,952 hours, 21,155 cycles
- System (JASC): 5240 · Service Doors
- Part: Channel
- Part number: 141T5140150
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR, CORNER SCUFF PLATES HAVE CORRODED STIFFENER CHANNELS.  FABBED NEW STIFFENER CHANNELS FROM 7075 T6 .050 AND INSTALLED IAW B767 SRM 51-40-02.
